Oscillation criteria for nonlinear second order damped differential equations
Author: Wang, Qi-Ru
Source: Acta Mathematica Hungarica, Volume 102, Numbers 1-2, 2004 , pp. 117-140(24)
Abstract:For all solutions of a class of second order nonlinear damped differential equations, new oscillation criteria are established. Asymptotic behavior for forced equations is also discussed.
Document Type: Research Article
Affiliations: Department of Mathematics, Sun Yat-Sen (Zhongshan) University Guangzhou 510275, P. R. China
Publication date: January 1, 2004